# SDR CALA2023120503551

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 15478
- Condition: Failed
- Location: L# M33400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR 3 LH EMERGENCY POWER SUPPLY ASSY (M33400) INTERMITTENT FAULT DURING OPERATIONAL TEST. TRANSFER HX NON-ROUTINE WO.2429873 AND . DR L3 M33400 EMER LIGHT BATTERY AND BATTERY CHARGER REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
